Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Two Amusing Dynkin Diagram Graph Classifications

Robert A. Proctor
The American Mathematical Monthly
Vol. 100, No. 10 (Dec., 1993), pp. 937-941
DOI: 10.2307/2324217
Stable URL: http://www.jstor.org/stable/2324217
Page Count: 5
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Two Amusing Dynkin Diagram Graph Classifications
Preview not available

Page Thumbnails

  • Thumbnail: Page 
937
    937
  • Thumbnail: Page 
938
    938
  • Thumbnail: Page 
939
    939
  • Thumbnail: Page 
940
    940
  • Thumbnail: Page 
941
    941